# SDR GTIA2021052735765

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 24,258 hours, 10,983 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A   B AND C REPORTED STRONG ODOR OF DIRTY SOCKS / COPPER TASTE DURING DESCENT WHICH INDICATES A FUME EVENT-FOLLLOWED TSM 05-50-00 CHECKED ENGINES AND APU FOR LEAKS , NON NOTED .  FOUND CAUSE OF ODOR WAS DUE TO THE RIGHT PACK . SEE LP 2790597--2 FOR DEFERRAL.
